# SDR 47518022205

- Difficulty date: February 22, 2005
- Submitted: March 10, 2005
- Operation: Air carrier
- Aircraft: N419MA
- Make and model: Bell 222UT
- Aircraft serial: 47518
- Aircraft time: 9,492 hours
- Engine: Lyc LTS101750C1
- Engine time: 3,452 hours
- System (JASC): 6330 · Main Rotor Transmission Mount
- Part: Flexure
- Part number: 222031605109
- Part serial: BR912
- Condition: Delaminated
- Location: Left
- Part time: 9,492 hours
- Stage of operation: NR
- How discovered: O
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

SHORTLY AFTER TAKEOFF WHILE ACCELERATING THROUGH 40-50 KTS A MODERATE 1/1 WAS NOTED. IT CONTINUED TO WORSEN WITH AIR SPEED. I TURNED AROUND AT ABOUT 100 KTS. LOWERED COLLECTIVE, AND RETURNED TO BASE. THE SEVERITY OF THE VIBRATION LESSENED WITH LOWER COLLECTIVE SETTINGS. DURING INSPECTION OF AIRCRAFT, FOUND THAT THE LT FLEXURE ASSEMBLY WAS DELAMINATING. REMOVED AND REPLACED FLEXURE ASSEMBLY AND CONTINUED OPERATION CHECK FLIGHT. AIRCRAFT RETURNED TO SERVICE.
